Riesz Transformations on Locally Bounded Spaces.
Mathematische Annalen, Tome 203 (1973), pp. 187-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__203_162438,
author = {G.F.C. de Bruyn},
title = {Riesz {Transformations} on {Locally} {Bounded} {Spaces.}},
journal = {Mathematische Annalen},
pages = {187--190},
year = {1973},
volume = {203},
zbl = {0242.47018},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__203_162438/}
}
G.F.C. de Bruyn. Riesz Transformations on Locally Bounded Spaces.. Mathematische Annalen, Tome 203 (1973), pp. 187-190. http://geodesic.mathdoc.fr/item/MAN_1973__203_162438/